# SDR VNAA2016071700016

- Difficulty date: July 17, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 27,859 hours, 27,588 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Guard
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH GUARD MISSING.  MAINTENANCE INSPECTED AND INSTALLED FLIGHT ATTENDANT EMERGENCY LIGHT SWITCH GUARD IAW CMM.
